# SDR CALA2022091402352

- Difficulty date: September 14, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A300*
- Aircraft serial: 435
- Aircraft time: 87,433 hours, 34,119 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: None
- Location: Fwd Aircraft
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD (RNO) DUE TO "ELEC" SMELL REPORTED BY FLT ATTS IN FWD PART OF AIRCRAFT. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE EFS USING VENDOR MAA SCREEN UPDATED MAA CODE EFS USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. SETTING UP EFS PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. SETTING UP EFS TO PERFORM FURTHER CHECKS TO PERFORM FURTHER CHECKS ACCOMPLISHED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION PER AEVC, CABIN TEMP CONTROL. AND GENERATOR TEST CHECKED GOOD. POOR AND IS QUITE NOTICEABLE PRIOR TO LANDING. AMM 05-51-10-200-801-C1.  FOUND NO AIRCRAFT DEFECTS BEING THE TESTED GALLEY COMPONENTS FOR SMELL AND FOUND NO BURT OR CAUSE OF SMOKE IN THE CABIN. AIRCRAFT ELECTRICAL CIRCUITS ELECTRICAL ORDER.  NOTE. THERE IS HEAVY SMOKE IN AND AROUND THE CHECKED GOOD WITH APU, ENGS OR EXTERNAL POWER SUPPLYING POWER. RENO AIRPORT DUE TO WILD FIRES. THE SMOKE AND AIR QUALITY IS
